Absence of topological effects in the gauged SU(2) nonlinearσmodel in 2+1 dimensions

1987-10-15
Pak, NAMIK KEMAL
Percacci, R.
We first review the θ sectors of the pure SU(2) nonlinear σ model and the quantization of the topological mass in the SU(2) Yang-Mills theory in 2+1 dimensions. We then show that when the two models are coupled the θ sectors disappear and the topological mass need not be quantized. We work in a canonical formalism and emphasize the role of functional magnetic fields.

Citation Formats
N. K. Pak and R. Percacci, “Absence of topological effects in the gauged SU(2) nonlinearσmodel in 2+1 dimensions,” Physical Review D, vol. 36, no. 8, pp. 2520–2526, 1987, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/51974.